Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
l3br0n23

Dread DooDoo

Anyone else feel like they have to go to the bathroom ALL THE TIME?

Seriously, that's like all that i think of when i'm on antibiotics at school. It sucks big time.

Share this post


Link to post
Share on other sites

Is the stool loose and does it have an abnormal odor? If you're on Keflex or cipro, call your doctor. (actually, no matter the antibiotic, call your doctor about excessive loose stools while on an antibiotic). Starting lactobacillus live cultures may help with the loose stools and prevention of clostridium difficile.

The risk of c-diff is generally greater with keflex and cipro; others generally prescribed for acne are not as broad-spectrum as those two (except bactrim) and aren't as likely to target the beneficial bacteria in the gut although they do effect bacteria.

Share this post


Link to post
Share on other sites

I don't think it's serious at all. It's just a side effect of my pill, but I was just wondering when it will go away. I've been on the pill for 4 weeks.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×